CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Generalized endpoint-inflated binomial model 期刊论文
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 2015, 卷号: 89, 页码: 97-114
Authors:  Tian, Guo-Liang;  Ma, Huijuan;  Zhou, Yong;  Deng, Dianliang
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
Endpoint-inflated binomial distribution  Expectation-maximization algorithm  Multinomial logistic regression model  Stochastic representation  Zero-inflated binomial distribution